MathSciNet Relay Station
MathSciNet bibliographic data
MR1075943 (92c:54016) 54C35 (57N17)
Cauty, Robert L'espace des fonctions continues d'un espace métrique dénombrable. (French) [The space of continuous functions of a countable metric space] Proc. Amer. Math. Soc. 113 (1991), no. 2, 493–501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement